| Model Number |
DBL LOADED KNEE FIBERTAK, W/ NEEDLES |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during the left knee quadriceps tendon repair, the anchor did not deploy and seat properly, so it pulled out instantly.Even reloading the anchor and trying again didn't help, and the anchor pulled out again.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.